# SDR EVGR201908070001

- Difficulty date: May 6, 2019
- Submitted: August 7, 2019
- Operation: General aviation
- Aircraft: N67JA
- Make and model: Cessna U206G
- Aircraft serial: U20605781
- Aircraft time: 6,430 hours
- Engine: Cont IO520F
- Engine time: 3,285 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621223A3
- Part serial: BO41A003R
- Condition: Leaking
- Location: Fuel System
- Part time: 1,585 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A FUEL INJECTION SYSTEM CHECK WITH PRESSURE GAUGES IT WAS NOTED THAT FUEL WAS LEAKING FROM A VENT ON THE BACK SIDE OF THE ENGINE DRIVEN FUEL PUMP JUST BELOW THE LOW PRESSURE RELIEF VALVE ADJUSTMENT SCREW (THIS ADJUSTS THE LOW UNMETERED FUEL PRESSURE). THE LEAKAGE ONLY OCCURRED WHEN THE FUEL SYSTEM WAS PRESSURIZED AND WOULD NOT BE NOTICED ON A PREFLIGHT INSPECTION.  THE LEAKAGE WAS STRONG ENOUGH TO SPRAY UP AGAINST THE FIREWALL.  THE FUEL SYSTEM WAS LAST PRESSURE CHECKED DURING THE LAST 100HR, 80.5HR PRIOR TO THIS INCIDENT.
